# SDR ASAA2020020483075

- Difficulty date: January 28, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 43,922 hours, 13,391 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Eec
- Part number: 2118966222
- Part serial: 126F1945
- Condition: Faulted
- Location: Apu
- Part time: 49,652 hours, 14,969 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SHOWS 0 DUCT PRESSURE. GROUNDED - YES. REMOVED AND REPLACED APU ECU, VERIFIED DUCT PRESSURE IS AVAILABLE, OPS CHECK SUCCESSFUL, NO FURTHER DEFECTS NOTED, REF B737-800 AMM 49-61-12.
